# SDR UPS99229843

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, DENTED I/B FLANGE ON FRAME AT BS 680, LBL 34, STR 24 IN FWD CARGO BAY.  THE DENT ON FRAME OUT OF LIMITS PER SRM 53-10-1.  REMOVED DAMAGED SECTION, FABRICATED REPAIR PARTS, ALODINED AND PRIMED THE REPAIR PARTS.  INSTALLED REPAIR PARTS, ALL WORK ACCOMPLISHED PER SRM 51-40-3, 51-20-1 AND MM 51-20-21.
